Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

5 Publikationen

2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920354
Prokhorov YV, Götze F, Ulyanov VV. ON BOUNDS FOR CHARACTERISTIC FUNCTIONS OF POWERS OF ASYMPTOTICALLY NORMAL VARIABLES. THEORY OF PROBABILITY AND ITS APPLICATIONS. 2018;62(1):98-116.
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2916434
Götze F, Naumov A, Tikhomirov A. Distribution of linear statistics of singular values of the product of random matrices. Bernoulli. 2017;23(4B):3067-3113.
PUB | DOI | WoS
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2509956
Bobkov SG, Chistyakov G, Götze F. Bounds for characteristic functions in terms of quantiles and entropy. ELECTRONIC COMMUNICATIONS IN PROBABILITY. 2012;17:1-9.
PUB | DOI | WoS
 
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1596316
Chistyakov G, Götze F. Independence of linear forms with random coefficients. PROBABILITY THEORY AND RELATED FIELDS. 2007;137(1-2):1-24.
PUB | DOI | WoS
 
1998 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1625472
Götze F, Prokhorov YV, Ulyanov VV. On smooth behavior of probability distributions under polynomial mappings. THEORY OF PROBABILITY AND ITS APPLICATIONS. 1998;42(1):28-38.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="characteristic functions"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ama

Export / Einbettung